69791members
366612posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and really sore knee

4 REPLIES 4
Member

Re: Tamoxifen and really sore knee

Lol!! I have a friend who uses this motto too...well, a form of it...abbreviated it would be kcafo, hmmm....
Member

Re: Tamoxifen and really sore knee

Thanks!! I was dx in Nov 10 - so managed to get the name in before it was plastered everywhere - i made a mistake though cos i did want to make it 'keep calm' not 'stay', although this turned out to be a good thing cos when i was on here a lot it got shortened to SCACO, which would have been KCACO and that doesn't sound so great! x

Member

Re: Tamoxifen and really sore knee

I have taken Tamoxifen for nearly two years now and I do not suffer with any joint pain , so it could be totally unrelated. As you are going to the doctors already I hope you get it sorted soon. Let us know how you get on at the doctors.
Member

Re: Tamoxifen and really sore knee

Sorry, no, but I love your name!
Member

Tamoxifen and really sore knee

Hello All,

I'm suffering from a really painful swollen knee. I've did some walking last week but it didn't flare up at that time, but some days later.

Could this be linked to an SE of Tamoxifen? Anyone else suffering with this? I can't walk on it, its really painful.

I'm going to the docs tomorrow but has anyone got any suggestions of improving joint strength?

Thanks x